Programs

  • A Joyful NoiseChrissy: 9:00 am on Sundays and repeated 7:00 am on Wednesdays and 2:00 pm on Fridays, 60 minutes.
    The best of contemporary Christian music with an uplifting theme
  • Dale BushAll Over The Map – Dale (Bushy) Bush: 5:00 pm on Fridays and repeated 1:00 pm on Sundays and 9:00 am on Mondays, 60 minutes.
    World music with a weekly focus on different parts of the globe
  • AmplifiedRadioAmplified Radio – Syndicated: 9:00 pm on Fridays, 120 minutes.
    featuring Canadian artists, producers and djs in all genres around electronic dance music, with Barry Rooke (DJ Ampz)
  • Tracey and LouiseArtscape – Tracey Kutschker and Louise Wallace-Richmond: 9:00 am on Wednesdays and repeated 8:00 pm on Thursdays and 11:00 am on Fridays, 60 minutes.
    A discussion on art and design, along with current arts events at the Salmon Arm Arts Centre and other venues around the Shuswap
  • Brant ZwickerAt The Crossroads – syndicated: 7:00 pm on Saturdays, 60 minutes
    An hour of the very best in blues with Brant Zwicker
  • Chris SchonBach To The Beatles – Chris Schon: 2:00 pm on Wednesdays and repeated 11:00 am on Saturdays and 6:00 pm on Sundays, 30 minutes (last half of each month)
    Appreciating classics from Bach to the Beatles
  • Ian DouglasBacks Talk – Ian Douglas: (seasonal) 7:00 pm on Mondays and repeated 8:00 am on Tuesdays, 30 minutes
    Silverbacks hockey news (during regular season)
  • ClimateClimate of Change – syndicated: 11:00 am on alternate Mondays, 30 minutes
    Tanya Coad, Anni Holtby and Laura Sacks talk about climate change
  • dherringtonCoffee Culture – Dale Herrington: 7:00 pm on Sundays and repeated 5:00 pm on Wednesdays, 60 minutes
    Note: Coffee Culture is on hiatus for the winter.
    Join Dale as he showcases the undiscovered talents who perform in the Shuswap Coffee House circuit
  • Ivan IdzanCommunity Events Calendar – Ivan Idzan: 12:00 and 6:00 pm on weekdays, 5-10 minutes. Sponsors: Friday AM and ShuswapEvent.com Submission policy download
    Find out what’s going on in the Shuswap
  • rRobinson 2Darklighter – Richard Robinson: 1:00 pm on Mondays and repeated 4:00 pm on Wednesdays and 8:00 am on Saturdays, 60 minutes.
    Rockin’ Rick brings you an hour of the best
  • amy-and-juanDemocracy Now! – syndicated: 10:00 am on weekdays, 60 minutes
    A national, daily, independent, award-winning news program hosted by journalists Amy Goodman and Juan Gonzalez
  • Edgar MurdochDriving Through My Memories – Edgar Murdoch: 9:00 am on Saturdays and repeated 4:00 pm on Tuesdays and 10:00 pm on Thursdays, 60 minutes. Sponsor: Salmon Arm Proair Heating and Cooling
    18 wheeler fact, fiction, music and info. Ride around North America with Ed
  • Jerre PaquetteFood Action in the Shuswap – Jerre Paquette: 4:00 pm on Mondays and repeated 8:00 am on Thursdays and 8:00 pm on Sundays, 60 minutes. Sponsor: DeMille’s Farm Market
    This long-running series has come to its final episode with the February 27 broadcast.
    “I have had to make the difficult decision to end my 4-year run as host of Food Action in the Shuswap in order to focus properly on two rather large and long-lasting projects, especially a 3-year project on elder health & wellness in the Shuswap. … During that time span and because of VotS, I had the incredible opportunity to move through the Shuswap meeting local farmers and others involved in food matters. Many of those people became guests on the show and wonderful friends. I leave with a great deal of admiration for the all the volunteers who have lead the way in running a broadcast station…”
  • GroundwireGround Wire – syndicated: 11:00 am on alternate Mondays, 30 minutes
    Headlines, reports and features from the community radio sector in Canada
  • FlayHip Hop in the ShuswapFlay: 10:00 pm on Fridays and repeated 10:00 pm on Sundays and 12:00 am on Thursdays, 60 minutes.
  • Mae WandingerIndie BeatMae Wandinger: 4:00 pm on Fridays and repeated 10:00 am on Sundays and 9:00 pm on Tuesdays, 60 minutes. Sponsor: Randy’s Cleaning Service
    Playing the best BC homegrown music as well as featuring a select artist each week
  • Shelley GJazz On The Rocks – syndicated: 8:00 pm on Wednesdays, 120 minutes
    Two hours of unique and intelligent programming – with an edge. Shelley G brings an unintimidating, entertaining and fresh approach for new and classic jazz fans
  • Jeanne HillLet’s Make a Difference – Jeanne Hill: 4:00 pm on the first Thursday of the month and repeated 7:00 pm on the following Sunday and 9:00 am on the following Tuesday, 60 minutes
    Highlights noteworthy citizens active in the arts, business, wellness and education sectors. Interviews, balanced with musical variety
  • rRobinson 1Little Town Big Sky – Ranger Rick: 7:00 pm on Tuesdays and repeated 1:00 pm on Thursdays and 10:00 am on Saturdays, 60 minutes.
    Rick brings you an hour of the best country music
  • Richard SevignyLive in the ShuswapRichard Sevigny: 7:00 pm on Wednesdays and repeated 3:00 pm on Fridays and 9:00 am on Sundays, 60 minutes.
    Sponsor: Askew’s Foods
    Showcasing the best in local concerts by local performers
  • Lost GemsJan Nieuwenhuis: 4:00 pm on Sundays and repeated 1:00 pm on Tuesdays and 7:00 pm on Thursdays, 60 minutes.
  • Love and WarBetty & JC: 5:00 pm on Tuesdays and repeated 2:00 pm on Thursdays and 8:00 pm on Saturdays, 60 minutes.
    A music battleground featuring the strategic melodic maneuvers of Betty & JC. Decide for yourself who wins each week!
  • Chris SchonMany Moods of Music – Chris Schon: 2:00 pm on Wednesdays and repeated 11:00 am on Saturdays and 6:00 pm on Sundays, 30 minutes (first half of each month)
    From simple lullabies to military battle hymns, music binds us as a uniquely human undertaking. Enjoy as Chris rambles through the many moods of music
  • MusicMusic of Faith and Inspiration – 8:00 am on Sundays, 60 minutes
    An hour of musical selections to inspire you
  • MicoutLOUD RadioVarious Hosts: 10:00 pm on the first Monday of the month and repeated 9:00 pm on the following Thursday and 9:00 pm on the following Saturday, 30-60 minutes
    A youth run radio show with a rotating cast where several youth talk on various topics relating to the LGBT community. There will be segments about various LGBT topics, as well as music by their favourite LGBT artists
  • aFordPunk In Drublic – Alison Chainz: 9:00 pm on Mondays and repeated 11:00 pm on Wednesdays and 11:00 pm on Fridays, 60 minutes
    Punk tunes from womb to tomb (hardcore, ska, old school, new school, no school, rockabilly, Oi!, street and so on) (Warning – lyrics may contain language that is considered profane, vulgar, or offensive by some listeners)
  • Cosmin ManShuswap Dance Fever – Cosmin Man: 10:00 pm on Saturdays and repeated 10:00 pm on Tuesdays and 3:00 pm on Thursdays, 60 minutes
    (Trance) music to warm you up before you go out on a Saturday night
  • lThomasShuswap Legends – Louis Thomas: 7:00 am and 6:00 pm on Tuesdays and Thursdays, 5 minutes. Sponsor: Tim Horton’s
    Legends of the Secwepemc people retold for children and adults alike
  • Janet PattinsonShuswap Pet Report – Janet Pattinson: 12:10 pm on Mondays and 6:10 pm on Fridays, 5 minutes. Sponsor: Shuswap Veterinary Clinic
    Lost pets / pets for adoption
  • Terra Informa CrewTerra Informa – syndicated: 11:00 am on Thursdays, 30 minutes
    A weekly environmental news program covering issues from across Canada and around the world
  • Mary ThomasThe Legacy of Mary Thomas – Various hosts: 8:00 pm on Mondays and repeated 9:00 am on Thursdays and 2:00 pm on Saturdays, 60 minutes
    Interviews and lectures featuring the words of the late Mary Thomas
  • the_publicThe Public! – syndicated: 11:00 am on Tuesdays, 60 minutes
    A weekly exploration of arts and contemporary society featuring in-depth interviews with the leading thinkers, writers and artists of our time
  • The Velvet Studio – syndicated: 10:00 pm on Tuesdays, 60 minutes
    The contibutors bring the Ottawa GLBT community and the rest of the world an online radio show that is both engaging, entertaining and also plugged into GLBT issues and politics
  • Aidan and KrisTwo Guys – Aidan White & Kris Bourdon: 5:00 pm on Mondays and repeated 10:00 pm on Wednesdays and 9:00 am on Fridays, 60 minutes.
    A weekly review of movies & video games, and an update on what’s playing at the Salmar
  • Shuswap Writers GroupWriting Out Loud – Shuswap Writers Group: 12:00 pm on the first Sunday of the month and repeated 8:00 am on the following Tuesday and 5:00 pm on the following Thursday, 60 minutes or less. Sponsor: Sterling Land Wealth Advisory Group

Comments 4

  1. Pingback: Voice of the Shuswap – Shuswap Event

    1. Post
      Author

Leave a Reply

Your email address will not be published. Required fields are marked *